RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Cent. Eur. J. Math., 2013, Volume 11, Issue 12, Pages 2099–2105 (Mi cejm2)  

On stable conjugacy of finite subgroups of the plane Cremona group, I

F. Bogomolovab, Yu. Prokhorovcb

a Courant Institute of Mathematical Sciences, 251 Mercer Str., New York, NY 10012, USA
b Laboratory of Algebraic Geometry, GU-HSE, 7 Vavilova Str., Moscow 117312, Russia
c Steklov Mathematical Institute, 8 Gubkina Str., Moscow 119991, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
N.Sh.-5139.2012.1
Russian Foundation for Basic Research 11-01-00336-a
Simons Foundation
Both authors were partially supported by AG Laboratory SU-HSE, RF government grant ag. 11.G34.31.0023. The second author was partially supported by the grants RFBR-11-01-00336-a, N.Sh.-5139.2012.1, and Simons-IUM fellowship.


DOI: https://doi.org/10.2478/s11533-013-0314-9


Bibliographic databases:

Document Type: Article
Received: 16.06.2013
Accepted:28.08.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cejm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019